It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 44 for coq10 and tricor. (0.002 seconds)


... and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... ... (2 replies)
... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
CoQ10
May 22, 2005
... enzyme Q10'. It is also known as 'ubiquinone'. This enzyme is used by the mitochondria in your cells for energy production. CoQ10 levels tend to be highest in the heart, and the skeletal muscles. ... (19 replies)

... I congratulate you on trying exercise and diet to alter your lipid values. But you do have rather elevated lipid values there, so medication may eventually be needed. ... (30 replies)
... tricor and a statin are better tolerated, but Gemfibrozil actually inhibits an enzyme specifically involved with statin metabolism. ... (4 replies)
Too much medicine?
Nov 27, 2005
... I was on both drugs nearly 2 years ago, and the addition of Tricor induced serious muscle pain and profound weakness that I took over a year to recover from. And I was only on 10mg Lipitor and was splitting the 145mg Tricor tablet in half at the time. ... (4 replies)
... it greatly increases your chances of muscle problems, and should only be done if you continue to have high triglycerides while on a statin alone. ... (15 replies)
... Some experience side effects as soon as they start taking a statin and others take statins for years before experiencing side effects. ... (7 replies)
... I personally had a serious problem when my doctor added Tricor to my Lipitor regimen. In about a month I started having serious muscle aches and profound weakness. ... (7 replies)
... Hubble, thanks for the additional information, and I will definately keep taking the CoQ10. ... (6 replies)
... blockers also deplete Coq10. I will try to find the site or the list I have on medications that deplete Coq10. I did see today that Red Yeast Rice can deplete Coq10 and also can cause muscle problems and liver problems because of the natural statin that is in it. ... (40 replies)
... I was on Lipitor for about 7 years when my doctor combined it with Tricor, and within months I was almost an invalid. I had so much pain in both my arms, I could hardly lift anything. I was also profoundly weak, and could barely exercise. ... (5 replies)
... Glad to hear that you recovered from your muscle problems. That is very encouraging. I was having weakness and pain in one arm and both hips. My arm is back to normal and I notice that my hips are getting better with each passing week. ... (27 replies)
... It took me almost one and a half years for my muscle pains to completely disappear once I stopped taking my medicines. I had been on Lipitor for about 7 years, and when my doctor added Tricor to the mix, I had serious muscle aches within months... I stopped both, and didn't notice ANY improvement for several months. ... (4 replies)
... And yes, I felt generally weak and lethargic. But I was even more exercise intolerant. ... (14 replies)
... which I had been on for years, and within about a month I started getting muscle aches in both arms. ... (6 replies)
... and is usually only done if you have both high LDL and high Triglycerides that haven't responded to lifestyle changes. ... (3 replies)
... some are so into the 'group think' of the medical profession that they've lost the ability to reason independently. And as far as his advice that you'd have problems with your muscles all over your body if it was the statin, that is not so. ... (27 replies)
... vitamins A, C, E...CoQ10...selenium and manganese. Vitamin B6 and iron may be associated with increased hydrogen peroside levels, and should not be taken in excess under this theory...... ... (4 replies)
... Yes, I had muscle aches and profound weakness from Lipitor... It started when my doctor combined it with Tricor. ... (29 replies)




Pages: 1 2

All times are GMT -7. The time now is 04:19 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!